# SDR 2008UALA00222

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 46,777 hours, 7,231 cycles
- Engine: Pwa PW4090
- System (JASC): 2450 · AC Power Distribution System
- Part: Insulator
- Condition: Missing
- Location: Power Breaker
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P300 BACK PLANE AUXILARY POWER BREAKER (APB L9-C24335) HAS INSULATOR MATERIAL MISSING, ALSO C PHASE (BLUE) POWER FEEDER WIRE WAS DISCOLORED.  RESISTANCE READING AT L9 C24335 C2 EXCEEDED LIMITS.  SUSPECT SHORT AT POWER PANEL P300. REPLACED P300 AUX PANEL AND PERFORMED CHECK'S IAW MM'S 24-09-01, 24-22-03, 24-22-05, & 24- 41-01. NO DEFECTS NOTED.  ACFTOK FOR SERVICE.
